# SDR DL76G091179

- Difficulty date: July 10, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N1501P
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- Aircraft time: 79,693 hours, 16,938 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Aft Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING PLASTIC ODOR IN THE REAR GALLEY.  COMPLETED SMOKE FUMES CHECK LIST.  F/A NOTICED OVEN NR 5 ON AFT GALLEY SUSPECTED OF ODORS TESTED ALL OVENS TO ON AT 350F FOR 15 MIN. ALL OVENS WORKING FINE, NO BURNING PLASTIC ODORS NOTED.  ETOPS CATEGORY 'F': ANY OTHER EVENT DETRIMENTAL TO ETOPS.
